×

zbMATH — the first resource for mathematics

On a theorem of Klee. (English) Zbl 0152.12502

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200 – 216. · Zbl 0152.12601
[2] R. D. Anderson, Hilbert space is homeomorphic to the countable infinite product of lines, Bull. Amer. Math. Soc. 72 (1966), 515 – 519. · Zbl 0137.09703
[3] Victor L. Klee Jr., Convex bodies and periodic homeomorphisms in Hilbert space, Trans. Amer. Math. Soc. 74 (1953), 10 – 43. · Zbl 0050.33202
[4] V. L. Klee Jr., A note on topological properties of normed linear spaces, Proc. Amer. Math. Soc. 7 (1956), 673 – 674. · Zbl 0070.11103
[5] Bor-luh Lin, Two topological problems concerning infinite-dimensional normed linear spaces, Trans. Amer. Math. Soc. 114 (1965), 156 – 175. · Zbl 0133.06603
[6] J. R. Retherford and C. W. McArthur, Some remarks on bases in linear topological spaces, Math. Ann. 164 (1966), 38 – 41. · Zbl 0133.37202 · doi:10.1007/BF01351809 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.